# SDR AALA202002079020

- Difficulty date: January 30, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 19,018 hours, 7,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Bs 309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD SERVICE DOOR CUT OUT SCUFF PLATE SUPPORT ANGLE AT BS 309 AND RBL 56. REPLACED SUPPORT ANGLE PER AARD 51-00-05-1.
